Juvaderm after silikon 1000. (photos)

I had silikon injection done on my lips in the past. 15 days ago i had 1 ml juvaderm filler injected on my lips and i am worry becouse i developed some redness on my uper lips and a white bump insise the lip. Do i have to worry? Does the silikon migrate? I am very afraid and i dont know what to do. My injector is not familiar with the silikon i had done in past. Can this be fixed by disolving the filler or if i leave it like this it will go away by it self? Please help

Doctor Answers 1

Juvederm after silicon 1000

Thank you for your question and photographs and I am sorry that your current results have not been what you anticipated.  I would recommend reaching out and discussing your symptoms with your injector.  Though there is nothing of immediate concern in your photographs best to have the redness and lump evaluated.  If the lump is the result of the Juvederm it can be dissolved with hyaluronidase.  Hope that this helps.

Atlanta Plastic Surgeon
5.0 out of 5 stars 38 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.